Alert archive / New Jersey / Fire Weather Watches in 2006

Fire Weather Watch 8, NWS Philadelphia/Mount Holly

April 30, 20064 states

NWS Philadelphia/Mount Holly issued this fire weather watch at Apr 30, 2006, 4:24 PM EDT for 4 states. It took effect at May 1, 2006, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 30, 2006, 4:24 PM EDT (20:24 UTC)
In effect from
May 1, 2006, 11:00 AM EDT
Expired
May 1, 2006, 3:30 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly
All 24 counties

Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 69 km from the middle of the area, began a volume at 20:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 8.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2006-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2006-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -64 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2450 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
-64 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS81 KPHI 302024
RFWPHI

FIRE WEATHER WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
424 PM EDT SUN APR 30 2006

...DRY CONDITIONS EXPECTED MONDAY...

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ067>071-010430-
/O.NEW.KPHI.FW.A.0008.060501T1500Z-060501T2300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
424 PM EDT SUN APR 30 2006

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. 

THE RECENT SPELL OF DRY WEATHER HAS CREATED A REDUCTION IN THE
MOISTURE CONTENT IN THE FUELS. THE WEATHER WILL REMAIN DRY MONDAY
WITH RELATIVE HUMIDITY READINGS FALLING TO AROUND 20 PERCENT
DURING THE AFTERNOON. AT THE SAME TIME, THE WINDS ARE EXPECTED TO
INCREASE TO BETWEEN 15 AND 25 MPH. THESE CONDITIONS WILL BE FAVORABLE
FOR THE RAPID SPREAD OF ANY BRUSH OR WILD FIRE. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$


PO/RPW
2 follow-up statements
000 
WWUS81 KPHI 010101
RFWPHI

FIRE WEATHER WATCH
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
901 PM EDT SUN APR 30 2006

...DRY CONDITIONS EXPECTED MONDAY...

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ067>071-011100-
/O.CON.KPHI.FW.A.0008.060501T1500Z-060501T2300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
901 PM EDT SUN APR 30 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING. 

THE RECENT SPELL OF DRY WEATHER HAS CREATED A REDUCTION IN THE
MOISTURE CONTENT IN THE FUELS. THE WEATHER WILL REMAIN DRY MONDAY
WITH RELATIVE HUMIDITY READINGS FALLING TO AROUND 20 PERCENT
DURING THE AFTERNOON. AT THE SAME TIME... THE WINDS ARE EXPECTED
TO INCREASE TO BETWEEN 15 AND 25 MPH. THESE CONDITIONS WILL BE
FAVORABLE FOR THE RAPID SPREAD OF ANY BRUSH OR WILD FIRE.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS81 KPHI 010730
RFWPHI

RED FLAG WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 AM EDT MON MAY 1 2006

...DRY AND BREEZY CONDITIONS ARE EXPECTED TO CONTINUE TODAY...

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
PAZ067>071-011530-
/O.UPG.KPHI.FW.A.0008.060501T1500Z-060501T2300Z/
/O.NEW.KPHI.FW.W.0010.060501T1500Z-060501T2300Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-
TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
330 AM EDT MON MAY 1 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NEW JERSEY HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

ANOTHER DRY AND BREEZY DAY IS EXPECTED TODAY. HUMIDITY LEVELS
WILL FALL TO AROUND 20 PERCENT AT SOME LOCATIONS DURING THE
AFTERNOON, AS DRY AIR MIXES DOWN FROM SEVERAL THOUSAND FEET OFF
THE SURFACE. NORTHEAST WINDS WILL INCREASE TO 15 TO 20 MILES AN
HOUR...WITH FREQUENT GUSTS TO 25 MILES AN HOUR, AND EVEN TO 30
MILES AN HOUR OVER EASTERN SECTIONS WHICH ARE CLOSER TO DELAWARE
BAY AND THE OCEAN. THESE ATMOSPHERIC CONDITIONS...COMBINED WITH
VERY LOW FUEL MOISTURE LEVELS AS LOW AS 5 PERCENT...WILL BE
FAVORABLE FOR THE RAPID SPREAD OF ANY BRUSH OR WILD FIRE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITIES...AND DRY FUELS WILL CREATE AN ENVIRONMENT
FOR SIGNIFICANT FIRE GROWTH.

$$

NJZ001-007-PAZ054-055-060>062-011530-
/O.NEW.KPHI.FW.W.0010.060501T1500Z-060501T2300Z/
SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
330 AM EDT MON MAY 1 2006

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NEW JERSEY HAS ISSUED
A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
7 PM EDT THIS EVENING.

ANOTHER DRY AND BREEZY DAY IS EXPECTED TODAY. HUMIDITY LEVELS
WILL FALL TO AROUND 20 PERCENT AT SOME LOCATIONS DURING THE
AFTERNOON, AS DRY AIR MIXES DOWN FROM SEVERAL THOUSAND FEET OFF
THE SURFACE. NORTHEAST WINDS WILL INCREASE TO 10 TO 15 MILES AN
HOUR...WITH FREQUENT GUSTS TO 20 MILES AN HOUR. THESE ATMOSPHERIC
CONDITIONS...COMBINED WITH VERY LOW FUEL MOISTURE LEVELS AS LOW AS
5 PERCENT...WILL BE FAVORABLE FOR THE RAPID SPREAD OF ANY BRUSH OR
WILD FIRE.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO OCCUR. A COMBINATION OF STRONG WINDS...LOW
RELATIVE HUMIDITIES...AND DRY FUELS WILL CREATE AN ENVIRONMENT
FOR SIGNIFICANT FIRE GROWTH.

$$

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this fire weather watch went out at Apr 30, 3:20 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Apr 30, 3:20 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
320 PM EDT SUN APR 30 2006

.OVERVIEW...
OMEGA BLOCK THAT HAS BEEN PROVIDING OUR CWA WITH PICTURE POSTCARD WX
WILL BE BREAKING DOWN IN THIS FCST PERIOD. IN SPITE OF THE CLEAR
BLUE SKIES...THERE ARE ISSUES WITH RESPECT TO FROST...TIDES AND FIRE
WX. A FIRE WX WATCH HAS BEEN ISSUED FOR A GOOD CHUNK OF OUR CWA FOR
MON. PCPN ASSOCD WITH THE OCEANIC STORM IS EXPECTED TO RMN JUST AS
IN JUST E OF OUR CWA TUE-WED. AS FLOW BCMS PROGRESSIVE AGN...CDFNT
MIGHT TRIGGER SOME SCTD PCPN THU-FRI WITH A MORE SGFCNT AND POORLY
TIMED PCPN EVENT PSBL FOR NEXT WEEKEND. COULD STILL BE A FROSTY
NIGHT TNGT AND ADVYS HAVE BEEN HOISTED IN THE MORE SUSCEPTIBLE LOCNS
AWAY FROM THE OCEANIC STORM GRADIENT. THE GFS INIT LOOKS MUCH BETTER
THAN THE NAM NOT ONLY WITH RESPECT TO THE CLOSED LOW IN SW IA...BUT
ALSO WITH THE RDGG ALG THE APLCHNS. BOTH MDLS H8 INIT LOOKED PRETTY
GOOD. THE GFS WAS GENERALLY FOLLOWED IN THE MED RNG PERIOD TUE/WED
OVR THE NAM.

&&

.SHORT TERM /TONIGHT THROUGH TUESDAY/...
CONFID IS NOT AS HIGH ABT FROST ADVY AS LAST NGT. IN OUR NWRN ZONES
BLV WINDS WILL DECOUPLE. PBLM MAY BE MORE OF A FREEZE AND LESS OF A
FROST AS DEWPTS ARE STILL LOW. THE DEWPTS ARE SUPPOSE TO RISE OVRNGT
INCRG THE CHCS. OTHER FLY IN THE OINTMENT IS PSBL CI COMING OVER THE
RIDGE. RIDGE DOES FLATTEN OVRNGT AND MIGHT PERMIT MORE CI TWD MRNG.
LOCNS DID HAVE FREEZING TEMPS LAST NGT BUT BECAUSE OF LESS
DECOUPLING AND MORE THAN ZIPPO CI WE HAVE OPTED TO NOT GO FREEZE,
BUT ISSUE A FROST ADVY IN FAR NWRN ZNS. IN THE NJ PINE BARRENS WE
BLV WINDS WON/T DECOUPLE LONG ENUF (OR AT ALL) TO CAUSE A WDSPRD
FROST/FREEZE. WE WILL JUST MNTN SOME PATCHY FROST THERE AS SHELTERED
LOCNS DO LIKE TO DECOUPLE IN SPITE WHAT THE MDLS SHOW. IN GENERAL WE
HAVE GONE A BIT BLO GUID FOR MIN TEMPS.

OUTSIDE OF FIRE WX CONCERNS...A SUNNY START TO MAY ON TAP TMRW. GRAD
BTWN OCEANIC STORM AND HI PRES OVR CAN MARITIMES WILL ONCE AGN MAKE
FOR A BREEZY DAY. NAM MOS LOOKS A BIT TOO TOASTY WITH THEIR MAX
TEMPS AND WILL COMP BTWN THE TWO GUID DATASETS. IN SPITE OF THE
ONSHR FLOW...LLVL MSTR SHLD BE TOO SCANTY TO PERMIT MUCH CU/SC TO
FORM ALG/NEAR THE COAST. GRAD RELAXES AGAIN ON MONDAY NGT...SO TNGT
MAY NOT NECESSARILY BE THE LAST THREAT FOR FROST OR FREEZE IN OUR
NWRN CTYS. GRAD WOULD SUPPORT MORE WDSPRD RDTNL COOLING MON NGT THAN
TNGT. GIVEN ON HOW THE MDLS TEND TO RECOVER THE DEWPTS TOO MUCH...WE
WENT WITH SIM MIN TEMPS TO TNGT. OCEANIC STORM COMES CLOSER ON TUE
AND WITH THE BREAKDOWN OF THE RDG PART OF THE OMEGA BLOCK WELL UNDER
WAY...WE COULD SEE SOME MID/HI LVL CLDS. MAX TEMP GUID IS CLUSTERED
TIGHTER THAN THEY ARE FOR MON AND WILL BE FOLLOWED AS THEY LOOK
REASONABLE BASED ON FCSTD H8 TEMPS AND LLVL THICK.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
MSRBL PCPN FROM OCEANIC STORM IS SUPPOSE TO GET THISCLOSE TO OUR
NERN ZNS TUE NGT AND WED...A FEAT THAT THE GFS HAS BEEN PRETTY
CONSIST. MOST OTHER MDLS ARE AT OR FTHR E THAN THE GFS SO WE WILL
KEEP THE ZONES DRY FROM THE E THREAT. AS FOR THE SHRT WV APCHG FROM
THE MIDWEST ON WED DAY WE BLV THE GFS FUJI-WARA-ING OF IT S OF OUR
CWA MAKES MORE PHYSICAL SENSE THAN THE NAM OR WRF FTHR N SOLN. THE
GFS SOLN IS SUPPORTED BY THE CAN SEF. SO SHRAS HAVE BEEN REMOVED
FROM WED. BTWN THE 00Z AND 12Z RUNS MDLS ARE PRETTY DIVERGENT IN
TIMING OF CFP THU/FRI. SO WHL THE CHC DOES EXIST FROM LATE THURSDAY
AFTN INTO FRI...NEITHER DAY WON/T BE A WASH-OUT. THE GFS IS GETTING
CLOSER TO SUPPORTING THUNDER AS THERE IS NOW A BIT OF CAPE AND SFC
LI/S GETTING CLOSE TO ZERO. HAVE NOT ADDED YET...BUT IF TREND
CONTS...

THE MORE SGFNCT PCPN IS PSBL AROUND SAT AS THE H5 TROF IS FCSTD TO
DIG IN THE ERN CONUS AND A SGFCNT FOR MAY AREA OF LO PRES DVLPS.
THIS WOULD KEEP UP WITH THE TRADITION OF HAVING ANOTHER SOAKING SAT
EVERY OTHER SAT THAT WE STARTED ON 4/8 IF IT COMES TO FRUITION. EVEN
HERE THERE HAVE BEEN MDL DIFS WITH RESPECT TO THE TIMING OF THE
DIGGING AND EVENTUAL FORMATION OF THE WAVE. BUT THERE IS GENERAL
AGREEMENT THAT IT WILL OCR AND CONFID IS HIER THAT THIS WILL
OCR...ESP SINCE ITS TIMED FOR A WEEKEND. THE 12Z GFS SOLN IS SLGTLY
FASTER THAN ITS 00Z SOLN WHICH IS MORE IN LINE WITH THE OVRNGT ECMWF
EVEN THO THE LATTERS SFC LOW SOLN LOOKS TOO ROBUST FOR ERLY MAY.
THU LOOKS LIKE THE WARMEST DAY OF THIS FCST PKG.

&&

.AVIATION...
VFR CONDITIONS WITH MOSTLY CLEAR SKIES AND GOOD VISIBILITIES
THROUGH MONDAY. THERE MAY BE SOME CI FROM TIME TO TIME, BUT IT
CONTINUES TO DRY OUT AS IT MOVES IN FROM THE WEST AND TRIES TO
POKE THROUGH THE HIGH PRESSURE RIDGE.

&&

.MARINE...
SMALL CRAFT ADVISORIES WILL REMAIN IN EFFECT ON THE OCEAN AND LOWER
DELAWARE BAY. THE REGION IS IN BETWEEN TWO LOWS, ONE OFF THE
ATLANTIC COAST AND ANOTHER IN THE CENTRAL PLAINS. THE CIRCULATION
AROUND THE OFFSHORE LOW WILL ALLOW LARGE LONG PERIOD EASTERLY
SWELLS TO CONTINUE THROUGH TUESDAY. THE PRESSURE GRADIENT BETWEEN
THE LOW AND HIGH PRESSURE TO OUR NORTH WILL PRODUCE N TO NE WINDS,
WHICH WILL, IN TURN, PRODUCE WIND WAVES ON TOP OF THE ALREADY
LARGE SWELLS. SMALL CRAFT ADVISORIES ARE LIKELY TO REMAIN IN
EFFECT ON THE LOWER DELAWARE BAY THROUGH TUESDAY AND ON THE OCEAN
INTO WEDNESDAY. ON DELAWARE BAY, WELL EMPHASIZE THE HIGHEST
WINDS AND SEAS NEAR THE MOUTH OF THE BAY.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS WERE REACHED BRIEFLY IN SOME LOCATIONS OF
NJ AND THE DELMARVA THIS AFTERNOON. WITH THE DRY CONDITIONS
CONTINUING, AND THE PRESSURE GRADIENT SLIGHTLY TIGHTER MONDAY,
WILL ISSUE A FIRE WEATHER WATCH FOR THE DELMARVA, CENTRAL AND
SOUTHERN NEW JERSEY, AND SOUTHEASTERN PENNSYLVANIA. WINDS
OVER THE PAST FEW DAYS HAVE BEENS MIXING DOWN DRY AIR AND
LOWERING DEW POINTS BELOW GUIDANCE VALUES. WE EXPECT THIS
TO HAPPEN AGAIN TOMORROW. WINDS WILL BE CRITICAL. EXPECT
SUSTAINED OR FREQUENT GUSTS OVER MUCH OF THE WATCH AREA.
THE WESTERN AND NORTHWEST FRINGE WILL BE MARGINAL BUT THE
MIDNIGHT SHIFT WILL REDEFINE AS NEEDED.

&&

.TIDES...
THE LARGE EASTERLY SWELLS ROTATING AROUND THE OFFSHORE LOW WILL
CONTINUE, ALONG WITH WIND WAVES ON TOP. TIDAL DEPARTURES ARE
BEGINNING TO INCREASE. HEIGHTS ARE CURRENTLY MUCH CLOSER TO THE
SSE VALUES AS OPPOSED TO THE MUCH HIGHER ECS. THEREFORE WE WILL
LEAN TOWARD THE SSE. WILL ISSUE A SPS FOR POSSIBLE MINOR TIDAL
FLOODING AT THE TIMES OF THE NIGHTTIME HIGH TIDES TONIGHT AND
MONDAY NIGHT. EVEN THOUGH THE ASTRONOMICAL HEIGHTS ARE LOWER
MONDAY NIGHT, THE TIDAL DEPARTURE IS FORECAST TO BE GREATER.
THIS IS NOT EXPECTED TO BE A MAJOR EVENT, BUT SPILLOVER IN THE
NORMALLY SUSCEPTIBLE AREAS LOOKS LIKE A POSSIBILITY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FROST ADVISORY FOR PAZ054-055-061-062 FROM 3 AM MONDAY TO 8 AM
     MONDAY.
  ...FIRE WEATHER WATCH FOR PAZ067>071 FROM 11 AM MONDAY TO 7 PM
     MONDAY.
NJ...FROST ADVISORY FOR NJZ001-007-008 FROM 3 AM MONDAY TO 8 AM
     MONDAY.
  ...FIRE WEATHER WATCH FOR NJZ008>010-012-013-015>023-027 FROM 11
     AM MONDAY TO 7 PM MONDAY.
DE...FIRE WEATHER WATCH FOR DEZ001>003 FROM 11 AM MONDAY TO 7 PM
     MONDAY.
MD...FIRE WEATHER WATCH FOR MDZ008-012-015-019-020 FROM 11 AM
     MONDAY TO 7 PM MONDAY.
MARINE...SMALL CRAFT ADVISORY FOR ANZ431 UNTIL 7 PM TUESDAY.
  ...SMALL CRAFT ADVISORY FOR ANZ450>455 UNTIL NOON WEDNESDAY.
&&

OVERVIEW...TFG
SHORT TERM/LONG TERM...TFG
AVIATION/MARINE/FIRE WEATHER/TIDES...RPW
Hazardous weather outlook, Apr 30, 2:56 AM EDT, 13 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
256 AM EDT SUN APR 30 2006

ANZ430-431-450>455-DEZ001>004-MDZ008-012-015-019-020-NJZ001-
007>010-012>027-PAZ054-055-060>062-067>071-010700-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-
SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-
ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
256 AM EDT SUN APR 30 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, DELAWARE, THE NORTHERN MARYLAND EASTERN SHORE AND
NEW JERSEY, EXCLUDING THE FIVE NORTHEAST COUNTIES.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME...BUT ROUGH SEAS
WILL CONTINUE ON THE OCEAN

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

STAUBER

In the hours before

Special weather statement, Apr 30, 3:30 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
330 PM EDT SUN APR 30 2006

DEZ001>004-NJZ012>014-016>027-PAZ069>071-011000-
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BUCKS-DELAWARE-PHILADELPHIA-
INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN...
REHOBOTH BEACH...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...
PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...
MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON...
CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY...
LONG BEACH ISLAND...WHARTON STATE FOREST...DOYLESTOWN...MEDIA
330 PM EDT SUN APR 30 2006

...AREAS OF MINOR TIDAL FLOODING POSSIBLE DURING THE NEXT COUPLE
OF DAYS...

LOW PRESSURE OFF THE EAST COAST AND HIGH PRESSURE OVER CANADA WILL
MAINTAIN A EAST TO NORTHEAST FLOW OVER THE COASTAL AREAS TONIGHT
THROUGH MONDAY NIGHT. THESE SUSTAINED WINDS MAY CONTRIBUTE TO THE
DEVELOPMENT OF MINOR TIDAL FLOODING CONDITIONS TONIGHT AND AGAIN
MONDAY NIGHT.

THE HIGHEST TIDES TONIGHT WILL OCCUR BETWEEN 10 PM AND MIDNIGHT
ALONG THE DELAWARE AND NEW JERSEY SHORE AREAS. THE HIGHEST TIDES IN
DELAWARE BAY WILL BE AROUND MIDNIGHT NEAR THE MOUTH OF THE BAY AND
AROUND 5 AM AT PHILADELPHIA. ON MONDAY NIGHT, THE HIGHEST TIDES WILL
OCCUR AROUND 1 HOUR LATER THAN TONIGHTS TIDES. REMEMBER, THE BACK
BAYS USUALLY FLOOD A FEW HOURS AFTER THE TIDES ALONG THE SHORE.

DURING THESE TIMES OF HIGH TIDES IT IS RECOMMENDED THAT YOU PARK
YOUR VEHICLE IN AREAS THAT ARE NOT SUSCEPTIBLE TO TIDAL FLOODING.
YOUR NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THE TIDE
LEVELS ALONG THE WATERS AND ISSUE FURTHER STATEMENTS AS NEEDED.

OHARA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:15 PM EDTFrost AdvisoryPHICarbon, Lehigh, Monroe, Northampton17 hr

Nearby

Fire Weather Watches in New Jersey, 2006Fire Weather Watches in Maryland, 2006Fire Weather Watches in Delaware, 2006Every fire weather watch in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.